Quantitative forms of a theorem of hilbert

T. C. Brown, P. Erdös, F. R.K. Chung, R. L. Graham

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)210-216
Number of pages7
JournalJournal of Combinatorial Theory, Series A
Volume38
Issue number2
DOIs
Publication statusPublished - Mar 1985

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this